# SDR SWAA2022052510549

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP WING TO BODY FAIRING EMERGENCY LIGHT AFT RH LOWER FUSELAGE 2022-231101 / [01] REPLACED LAMP AT EMERGENCY LIGHT AFT RH LOWER FUSELAGE IAW B737-700 AMM 33-51-04-960-801. TEST IS OK;[02] REPLACED LAMP AT EMERGENCY LIGHT AFT RH LOWER FUSELAGE IAW B737-700 AMM 33-51-04-960-801. TEST IS OK
